# SDR ASAA12510921

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 3,832 hours, 1,242 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCDU L3 KEY IS INTERMITTENTLY NOT WORKING.  VERIFIED F/O'S MCDU L3 KEY INTERMITTENT.  REPLACED KEYPAD.  MCDU TESTS GOOD.
